# SDR COMA9960781

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT HAND THRUST REVERSER UNLOCK MESSAGE.  DEACTIVATED AND DEFERRED THE RIGHT HAND THRUST REVERSER.
